# SDR 120B2020070800041

- Difficulty date: July 8, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 111T02020
- Condition: Worn
- Location: Le Slat
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 8 SLAT TAI DUCT DOOR FWD HINGES ARE WORN.
